MAUDE Adverse Event Report: ERIE SCIENTIFIC COMPANY BOND PLUS SLIDES; SLIDES, MICROSCOPE

ERIE SCIENTIFIC COMPANY BOND PLUS SLIDES; SLIDES, MICROSCOPE
Model Number BOND PLUS SLIDES
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported tissue section were falling off of bond plus slides, p/n s21.2113.A, lot 060325-9.No adverse events were reported.Trending analysis from 30 sep 2024 to 20 sep 2025 reported no (0) other related occurrences of this issue for this product lot.The product history was reviewed and no issues were identified in the manufacturing record for this product that would cause or contribute to the problem reported in this complaint and there have been no prior complaints for this same batch/lot number.The root cause for the "section dropping off from the slide" reported by the customer could not be unequivocally determined from the information available.Although the information available indicates that no adverse consequence(s) to a patient(s) has been reported to the manufacturer, the circumstances involved in this complaint have previously resulted in serious injury.If additional information is received a follow up mdr will be submitted.
 
Event or Problem Description
On 24 september 2025, leica biosystems received a complaint detailing "section dropping off from the slide".On 30 september 2025, the leica biosystems customer service executive provided the following additional information "¿the issue is sections falling off their bond plus slide".As of 22 october 2025, leica biosystems has not received information as to either the final status of the patient tissue samples involved in this event or the patient impact/outcome.No adverse consequence(s) to a patient(s) has been reported to the manufacturer.Although the information available indicates that there has been no adverse impact reported to the manufacturer in association with the circumstances involved in this complaint, the circumstances involved in this complaint have previously resulted in serious injury and are considered a malfunction.

Brand Name
BOND PLUS SLIDES
Common Device Name
SLIDES, MICROSCOPE
Manufacturer (Section D)
ERIE SCIENTIFIC COMPANY
20 post road
portsmouth NH 03801
Manufacturer (Section G)
ERIE SCIENTIFIC COMPANY
20 post road
portsmouth NH 03801
Manufacturer Contact
heather jensen
5205 us-12
richmond, IL 60071
8152988371
MDR Report Key23362817
Report Number1419341-2025-00035
Device Sequence Number21073915
Product Code KEW
UDI-Device Identifier20849832023108
UDI-Public20849832023108
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBOND PLUS SLIDES
Device Catalogue NumberS21.2113.A
Device Lot Number060325-9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown